# SDR AALA201802089017

- Difficulty date: February 6, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N858NN
- Make and model: Boeing 737823
- Aircraft serial: 30904
- Aircraft time: 23,255 hours, 9,254 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. THE EXIT LIGHT FELL OFF THE 4L DOOR. REPLACED EMERGENCY LIGHT EXIT AT 4L DOOR PER AMM 33-53-01. OPERATIONS CHECK GOOD.
